what causes bruising?

Discussion in 'I Have a Question...' started by ~PinkElephants~, Apr 1, 2009.

Thread Status:
Not open for further replies.
  1. ~PinkElephants~

    ~PinkElephants~ Senior member

    I'm not quite sure if this is the appropriate area for this thread so by all means if it's not then move it to the right place.

    I've been on alot of prescription drugs lately because of being sick, etc. There's been the bronchial problems, the migraines, the cramps, the rashes, etc. all within the start of working at the new job i've been at since September.

    I'm beginning to feel like maybe it's all in my head, maybe I'm a hypocondriac.I work at a daycare in the infant room, so I deal with up to 12 infants with 2 other workers a day. The problem is that after all these stupid illnesses I have now found myself bruising easily. i've always bruised easily but it's been excessive lately and over little things. i let one of the 10lb twins(thats like soaking wet) jump on my legs because we all know babies like to jump. i have this huge bigger then an apple sized bruise on my inner thigh and I don't know how I got it. The only explanation is the baby.

    What causes people to bruise so easily? The only answer I know is lack of iron in your body. Anything else?
     
  2. mixedemotions

    mixedemotions Forum Buddy

    A bruise is an area of skin discoloration. A bruise occurs when small blood vessels break and leak their contents into the soft tissue beneath the skin.

    Bruising can happen due to a lot of different causing. the most common is causes by a bump to the skin or area.
    Bruising can occur if the skin has been ponchured.

    Bruising can also happen if the blood is not cloting correctly- it could be to much or not enough.

    Also... You say the bruise is on the inner thigh... this could be caused by rough sex?
     
  3. Starlite

    Starlite Senior Member

    Just to add

    Abnormal capillary weakness

    Can be caused by lack of vitamin c, k, e, riboflavoids, and zinc

    Try a multivitamin!
     
  4. shades

    shades Staff Alumni

    Serentiy: Carinheart is right! Also, and I don't mean to scare you...but it can be from a liver issue (speaking from experience)...I would get to a doctor and get a physical exam to be sure. And it may be nothing....some people just bruise more easily!
     
  5. Terry

    Terry Antiquities Friend Staff Alumni

    Right you :whip: get yourself on a vit supplememnt and get a blood test pronto.
    Will speak to you later .......be afraid be very afraid :tongue:
     
  6. neutral

    neutral Well-Known Member

    A bad diet can be the cause of excessive bruising and /or too much alcohol.

    Iron function is to carry oxygen in the blood, its the platelets that make blood clot and reduce the blood leaking. Anything that irritates the liver can cause bruising.

    Read the side effects of your prescription drugs to see if they are have blood thining or bruising side effects and if they do get your doctor to sort it out.
     
  7. ~PinkElephants~

    ~PinkElephants~ Senior member

    Seeing as I'm having no sex it's not b/c of rough sex lol.

    I know I have low iron at times but I used to take feosol and it did nothing.

    IDK I feel like a hypocondriac gone insane.
     
  8. wheresmysheep

    wheresmysheep Staff Alumni

    alot of drugs can cause your capileries over all to be weaker and thinner and this can lead to more bruising, even just getting a "light" tap.

    and then sometimes you can just become more supseptable to them.

    i could be wrong, but thats what i know of :unsure:
     
  9. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You say your getting migrane also.. These are casused by your blood vessels in your brain constricting causeing the throbbing.. You should see your doctor and talk to him about all your symptoms..
     
  10. ~PinkElephants~

    ~PinkElephants~ Senior member

    I'm on medicine for the migraines currently. It's helping I suppose. I'm not really sure yet. THey aren't daily pills. I take them when I have a migraine basically.

    Also the bruising could be due to low iron, due to the prednisone(though the 2 week late period she claims wasn't due to it), it could be due to alot of different things. I'm clumsy I know this. I walk into things, kick things, hit things, walk into doors etc. I'm by no means graceful lol, but when I go to teh doctors in the next two weeks I'll mention it to her. Unfortunately the bruise on my inner thigh is fading now so by then it won't be visible.
     
Thread Status:
Not open for further replies.